# SDR IVSA075461

- Difficulty date: August 31, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: UNK
- Make and model: Robsin R44
- Aircraft serial: 1031
- Aircraft time: 76 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: D2761
- Part serial: NONE
- Condition: Defective
- Location: Clutch
- Part time: 76 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR FAILED TO OPERATE WHEN CALLED ON TO ENGAGE M/R DRIVE BELTS.  WOULD NOT OPERATE IN EITHER DIRECTION. MOTOR REPLACED, DEFECTIVE MOTOR RETURNED TOROBINSON FOR WARRANTY CREDIT.
